# SDR DL76G990964

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Engine: Ge CF680C2B6
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Union
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 18,133 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EXCESSIVE OIL CONSUMPTION ON LEFT ENG OIL QTY PRIOR TO ENG START.  AFTER LANDING OIL 3, AFTER  ENG SHUTDOWN 7.  PERFORMED CHECK OUT PER FIM 71-05-00.  FOUND LEAK BELOW SERVO FUEL.  UNION WAS NOT CORRECTLY INSTALLED.  INSTALLED NEW UNION AND AFTER ENG RUN NO LEAKS FOUND.
